Publication
Title
A dynamic model of mouth closing movements in clariid catfishes: the role of enlarged jaw adductors
Author
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 2005
ISSN
0022-5193
Volume/pages
234:1(2005), p. 49-65
ISI
000227362700006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.11.2017
To cite this reference